# SDR VNAA202007139995

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15380
- Aircraft time: 11,320 hours, 10,247 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERT STAB AFT DRAG ANGLE, POSSIBLE CRACK. INSTALLED NEW VERT DRAG ANGLE IAW CRJ900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01
